# SDR SWAA2023061557766

- Difficulty date: June 12, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N8827Q
- Make and model: Boeing 737-8
- Aircraft serial: 42598
- Aircraft time: 1,650 hours, 947 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT FA STATION FLASHLIGHT WILL NOT TEST<[01] REMOVED AND REPLACED AFT F/A CAPT SIDE FLASH LIGHT BATTERY PER AMM 25-64-00
